# SDR C2XA04SH294

- Difficulty date: May 18, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 11,579 hours, 8,452 cycles
- Engine: Allsn AE3007A
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 14575183003
- Condition: Dented
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE NR 2 ENGINE INTAKE PERFORATED SKIN WAS FOUND TO BE DENTED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 54-20-01, SECTION 7, (FIGURE 207).  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
